# SDR AALA202410089498

- Difficulty date: September 6, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 36,838 hours, 15,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D53112622000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON JOINT COVER LOCATED AT LEVEL -Y81 BETWEEN FR 12 AND FR 16 IN FORWARD GALLEY AREA. REPLACED JOINT COVER PER SRM 51-72-11-911-001.
